MathSciNet Relay Station
MathSciNet bibliographic data
MR737886 (85i:11040) 11F12
Pei, Ting Yi Eisenstein series of weight ${3\over 2}$. II. Trans. Amer. Math. Soc. 283 (1984), no. 2, 589–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement